# SDR C2XA01BT044

- Difficulty date: March 27, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 8,987 hours, 6,735 cycles
- Engine: Allsn AE3007A
- Engine time: 7,737 hours, 5,601 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 7,737 hours, 5,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING EICAS AND ALARM IN CABIN AFTER TAKEOFF.  WARM PACK SMELL, NO VISIBLE SMOKE OR FIRE AIRCRAFT RELEASED IAW MEL 26-14-00 PLACARD  012059.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE AFTER FINDING EVIDENCE OF OIL LEAKAGE IN ENGINE COMPRESSOR SECTION IAW TASK CARD 6271001.  OPS CHECKS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
